# SDR DL72S990789

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: RPS1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING IN F/C WOULD NOT WORK.  REPLACED POWER SUPPLY.
